# SDR REXA2016012900122

- Difficulty date: January 29, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 18,679 hours, 11,976 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Defective
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVERS OXYGEN MASK INFLATABLE STRAP DOES NOT INFLATE.  OBSERVERS OXYGEN SYS PLACED ON MEL IAW MEL 35-10-1.  MM02 UPDATED, PLACARD INSTALLED, CAT A.  R & R OBSERVERS 02 MASK IAW AMM 35-11-12.  OPERATIONS CHECKED GOOD.  PLACARD REMOVED.  PN ON & OFF MF10-08-01, SN OFF SE19195, SN ON 1090391.  REMOVED FROM MMO2.
